MathSciNet Relay Station
MathSciNet bibliographic data
MR2987502 39B32 (30D35 39A13)
Xu, Hong Yan; Tu, Jin Some properties of meromorphic solutions of $q$-shift difference equations. J. Math. Study 45 (2012), no. 2, 124–132.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement